Forums


Living with Migraine

Is it due to migraines or is it something else?

  • By Patricia

    Hi,

    I am been suffering from migrines since childhood (I am 48 now). Lately, as my perios have become erratric, mi migraines became worse, having 2-3 per week. IWhenever the migraine is mild, I tale Migraleve (paracetamol +codeine+ nausea med), but when it’s strong I take Relert 40 mg (eletriptan), which usually get rids of mi migraine.

    Lately I am experiencing problems remembering words (I am trilingual, and sometines I cant remember a word in any of the languages), and also my handwriting became worse (but truth to be told, I am not ewriting much lately).I noticed that I have problems drawing something (let’s say, when playing pictionary and have to draw a dog, it’s not as dog-looking as before), and also noticesd that I am singing more out of tune..ot totally missing the tune.

    Is it migraine or migraine-drug related, or is it something owrse, like aphasia? (Well, the internet and Google make finding terrible illneses very easy…) I need to consult a neuro about this, but first I wanted trun it our by the comunity here and see some answers.

    Any thoughts? I am worried.
    Thanks.

    Reply Created with Sketch. reply
  • By Nancy Harris Bonk Moderator

    Hi Patricia,

    Thank you for reaching out to us and being part of the Migraine.com discussion forum!

    Having new symptoms can be alarming, I know how that feels. Last night my son had a friend over he’s known since high and played football with. This friend has been over to the house countless times. I was unable to remember his last name. That totally freaked my out. I was only able to come up with it when my son started his last name, “w….”. I’m not sure if this was due to extreme exhaustion, head pain or what. But I’ll be mentioning it to my doctor next week.

    I wish I could give you a better answer, but only a qualified doctor can do that after he goes over your symptoms, gives you an exam and discusses your medical history and your family’s medical history. I would encourage you to seek out the help of your doctor.

    Please keep us posted,
    Nancy

    Reply Created with Sketch. reply